Dog Training, Yoga, Zija, positive thinking and many Items to make you think, items to help you heal and just overall useful information

 

There are no official warnings in the United States regarding CoQ10 depletion from taking statin drugs, and many physicians fail to inform you about this problem as well. Labeling in Canada, however, clearly warns of CoQ10 depletion and even notes that this nutrient deficiency “could lead to impaired cardiac function in patients with borderline congestive heart failure.”

As your body gets more and more depleted of CoQ10, you may suffer from fatigue, muscle weakness and soreness, and eventually heart failure, so it is imperative if you take statin drugs that you take CoQ10 or, if you are over the age of 40, or subject to excessive oxidative stress, the reduced version called ubiquinol. This is only a short list, as statin drugs have been directly linked to over 300 side effects,iii which include:

 

 

 

Newest Scam to Increase Statin Cholesterol-lowering Drugs If You’re Older than 50 | Health Impact News.

Advertisements

Comments on: "Newest Scam to Increase Statin Cholesterol-lowering Drugs If You’re Older than 50 | Health Impact News" (2)

  1. […] Newest Scam to Increase Statin Cholesterol-lowering Drugs If You’re Older than 50 | Health Imp… (keithmilby.wordpress.com) […]

  2. […] Newest Scam to Increase Statin Cholesterol-lowering Drugs If You’re Older than 50 | Health Imp… (keithmilby.wordpress.com) […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: